On the Equal Hull Problem for Nontrivial Semiconvex Hulls
Journal of convex analysis, Tome 10 (2003) no. 2, pp. 409-417
Cet article a éte moissonné depuis la source Heldermann Verlag
Kewei Zhang
@article{JCA_2003_10_2_JCA_2003_10_2_a6,
author = {K. Zhang},
title = {On the {Equal} {Hull} {Problem} for {Nontrivial} {Semiconvex} {Hulls}},
journal = {Journal of convex analysis},
pages = {409--417},
year = {2003},
volume = {10},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a6/}
}
K. Zhang. On the Equal Hull Problem for Nontrivial Semiconvex Hulls. Journal of convex analysis, Tome 10 (2003) no. 2, pp. 409-417. http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a6/